# SDR AALA202311296209

- Difficulty date: November 28, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N765AN
- Make and model: Boeing 777223
- Aircraft serial: 32879
- Aircraft time: 77,567 hours, 9,811 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CREW BUNK DOOR IS DIFFICULT TO OPEN / STICKS. MAINTENANCE ADJUSTED THE CREW BUNK DOOR PER AMM 25-29-01 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
